# SDR XA12003F00000

- Difficulty date: January 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N754TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258406
- Engine: Garrtt TFE731*
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 58491661
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INLINE FILTER INSTALLED UNDER SB 21-3485 CLOGS UP.  THERE IS NO TIME INTERVAL TO CLEAN THIS FILTER.  THE SB SIMPLY STATES TO INSTALL THE FILTER, IT DOES NOT MENTION AN INTERVAL TO CLEAN OR REPLACE IT.  THE CLOGGED FILTER CAUSED THE PRESSURIZATION TO GET A 3000 FPM BUMP DURING TAKEOFF CLIMB.
